On a question of Quillen

Bhatwadekar, S. M. ; Rao, R. A. (1983) On a question of Quillen Transactions of the American Mathematical Society, 279 (2). pp. 801-810. ISSN 0002-9947


Official URL: https://www.jstor.org/stable/1999568?seq=1#page_sc...

Related URL: http://dx.doi.org/10.2307/1999568


Let R be a regular local ring, and f a regular parameter of R. Quillen asked whether every projective Rf-module is free. We settle this question when R is a regular local ring of an affine algebra over a field k. Further, if R has infinite residue field, we show that projective modules over Laurent polynomial extensions of Rf are also free.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:108051
Deposited On:26 Dec 2017 11:21
Last Modified:26 Dec 2017 11:21

Repository Staff Only: item control page